# SDR FDEA201009163509

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-2Q8
- Aircraft serial: 22016
- Aircraft time: 41,790 hours, 33,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65198617
- Condition: Corroded
- Location: Bs 312 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WALKWAY BEAM HAS CORROSION AT BS 312 STR 27L.   R & R HORIZONTAL WALKWAY BEAM. REF  SRM 51-30-2.
